# SDR TAOA039802

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: RPSIB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6150 - LGA-BOS - AFT SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED BATTERY CHARGER, OPERATIONAL CHECK NORMAL PER MM 33-50.  (M)
